# SDR IPXA2023083194060

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 82,055 hours, 18,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 DOOR EMERGENCY LT COVER MISSING ABOVE GALLEY.INSTALLED GROMMETS AND BEZEL ADDY REF IPC 33-52-55-01-05,20.
